# SDR 95ZZZX5567

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58045
- Make and model: Snias AS350B
- Aircraft serial: 1602
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: T/R
- Part time: 253 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED BEARING ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 4 EACH NEW UNITS FROM KIT 355A09-1036-00, CORRECTED PROBLEM.
